Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having rashes, itching and has turned red. Skin is peeled off between testicles and thigh. Taking Ebernet M. Suggest another alternative

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5784 Questions
Hi Sir
Since 2 weeks I am having rashes problem which are itching and has become reddish and skin is getting peeled off between the testicles and the thigh on both sides. If I rub the irritation/itiching increases and the skin is getting peeled off . Also it is having very bad smell. This is the first time I had this problem. From the past one week I am using Ebernet-M twice a day with the application of Clotrimazole Dusting Powder and having capsules of candiforce 100 mg twice a day. Now there is reduction in the issue. However, the red/white patches on testicles/between testicles and thigh remain unchanged. Now I will go to see the same doctor who prescribed the said medicine. I am flying to Nigeria on 25th and will be back only after 6 months. Can you suggest any other alternative.

Posted Fri, 8 Nov 2013 in Skin Rash
Answered by Dr. Rahul Kumar 4 hours later
Brief Answer:
detailed answer below

Detailed Answer:
Thanks for the query.
You are suffering from a fungal infection called as tinea .
Medication prescribed to you is perfect and soon you Will get response.
An important thing is that you must continue this treatment for at least a month to get complete cure.
The white patches have developed due to loss of pigment after infection.
It will take at least 2 months dog the natural color to come back.
Please continue with the medication.
In addition you can apply oint mupirocine, daily in afternoon. This will prevent secondary bacterial infection.
Also take an anti histamine tablet like cetrizine.
you will get relief with this.
Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor